# SDR FDEA202205051122

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 77,195 hours, 32,714 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SETTING THRUST FOR TAKEOFF, GOT L GEN OFF EICAS. REJECTED TAKEOFF.  SWAPPED APU GCU TO LEFT POSITION TO RETURN PREVIOUSLY SWAPPED PARTS BACK TO THEIR ORIGINAL POSITIONS.  THEN SWAPPED LEFT GCU WITH RIGHT GCU IAW MM 24-22-02-4.  RECONNECTED LEFT IDG AND VERIFIED PROPER SERVICING. RAN ENGINES IAW JRH AND OPS CHECKED LEFT GENERATOR SYSTEM IAW 24-22-02-4.  RAN GENERATOR UNDER VARYING LOAD CONDITIONS AND SEVERAL POWER SETTINGS FOR 35 MINUTES AND FOUND GENERATOR VOLTS AND FREQ'S STABLE. GENERATOR SYSTEM CHECKS GOOD.
